Menu
  • Join
  • Login
  • Contact
 

Search abstracts


AMANTADINE DEVELOPS DRUG TOXIC SYMPTOM IN A PATIENT WITH LATE EFFECTS OF CEREBRAL INFARCTION

  • At: 2019 FIP Congress in AbuDhabi (United Arab Emirates)
  • Type: Poster
  • By: WATANABE, Yoshiteru (Tohoku Medical and Pharmaceutical University Hospital, Pharmacy, Japan)
  • Co-author(s): Yoshiteru Watanabe: Pharmacy, Tohoku Medical and Pharmaceutical University Hospital, Sendai, Japan
    Takashi Uno: Pharmacy, Tohoku Medical and Pharmaceutical University Hospital, Sendai, Japan
    Miho Utsumi: Pharmacy, Tohoku Medical and Pharmaceutical University Hospital, Sendai, Japan
    Masashi Nakamura: Neurology, Tohoku Medical and Pharmaceutical University Hospital, Sendai, Japan
    Kensuke Usui: Pharmacy, Tohoku Medical and Pharmaceutical University Hospital, Sendai, Japan
    Kouji Okada: Pharmacy, Tohoku Medical and Pharmaceutical University Hospital, Sendai, Japan
    Eiji Suzuki: Psychiatry, Tohoku Medical and Pharmaceutical University Hospital, Sendai, Japan
    Ichiro Nakashima: Neurology, Tohoku Medical and Pharmaceutical University Hospital, Sendai, Japan
  • Abstract:

    Background

    Amantadine acts on dopamine neurons and is used to treat the symptoms of Parkinson's disease. This drug improves the spontaneity decrease with late effects of cerebral infarction.

    Methods

    A 70s-year-old female patient with cerebral infraction was hospitalized in our hospital and she was treated for the acute phase.

     

    Results

    On the

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 21 September 2019

FIP Congresses